# SDR 2002F01027

- Difficulty date: November 13, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N207RG
- Make and model: Lear 24E
- Aircraft serial: 339
- Aircraft time: 8,012 hours, 7,399 cycles
- Engine: Ge CJ610*
- Engine time: 5,633 hours, 5,047 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 37D401672P106
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN UNSATISFACTORY INDICATION OF RT ENGINE ANTI-ICE SYSTEM. AFTER REMOVING ENGINE COWLING, ANTI-ICE VALVE BLEED AIR SUPPLY LINE CONNECTOR HOSE WAS FOUND TO BE RUPTURED AND COMPLETELY TORN FREE. ANTI-ICE VALVE BLEED AIR SUPPLY LINE HAD ALSO CRACKED AT WELD AROUND THE MOUNTING FLANGE AND COMPLETELY PULLED AWAY FROM THE ANTI-ICE VALVE.  HOT BLEED AIR WAS BLOWING DIRECTLY ON ANTI-ICE VALVE CANON PLUG WHICH MELTED PIN SOLDER, ALLOWED ELECTRICAL WIRE TO PULL OUT OF CANON PLUG INTO ENG COMPARTMENT. NOTE: REPLACEMENT BLEED AIR LINE WAS ORDERED AND DURING AN INSPECTION FOUND TO BE CRACKED AT THE SAME LOCATION (AROUND THE WELD AT THE MOUNTING FLANGE).
